# SDR ASAA2014080108734

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,251 hours, 7,835 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  SINGLE FMC LIGHT ILLUMINATED ON CDU.  F/O MAP MODE DISPLAYED WAS LOST WITH AN AMBER MAPS ANNUNCIATION COMPLETED FMC FAIL QRH AND DUAL FMC OPERATION WAS RESTORED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61-NO-801 FMC BITE CHECKS OK NO FAULTS LOGGED GROUND VERIFICATION TEST, OK.
